# SDR FDEA202107291889

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 75,524 hours, 28,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: 0840RP
- Condition: Detached
- Location: R2 Door
- Part time: 6,954 hours, 4,672 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE R2 DOOR IN THE DISARMED POSITION, THE  SLIDE/ RAFT FELL OUT OF THE DOOR BUT DID NOT  INFLATE.  THE GIRD BAR REMAINED ATTACHED TO THE  AIRCRAFT EVEN THOUGHT THE DOOR WAS DISARMED.   R&R R1 DOOR SLIDE IAW B757 AMM 25-66-01-4.
